# SDR FDEA202405050581

- Difficulty date: May 5, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 36,900 hours, 20,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO UNDER FLOOR WEB FR47 -Y953~-Y1456 FOUND 1EA CRACK REPAIRED THE MAIN DECK CARGO UNDER FLOOR CRACKED WEB FR47 -Y953 ~ -Y1456  PER A300-  600F SRM53-15-15-201 FIG.201. THIS IS A CAT B REPAIR. THE INSPECTION THRESHOLD WAS   24000FC AFTER REPAIR EMBODIMENT AND THE SUBSEQUENT INSPECTION INTERVAL WAS   3000FC. MAJOR REPAIR IAW FEDEX GMM6-2-100.
